MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS CA 125 II ASSAY; TEST, EPITHELIAL OVARIAN TUMOR-ASSOCIATED ANTIGEN (CA125)

ROCHE DIAGNOSTICS ELECSYS CA 125 II ASSAY; TEST, EPITHELIAL OVARIAN TUMOR-ASSOCIATED ANTIGEN (CA125)
Catalog Number 11776223161
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The last calibration performed on (b)(6) 2024 and was successful with no alarms, but the second calibrator level signal was lower than the previous history.The customer re-calibrated after the event occurred and the second level calibrator signal matched previous history.Quality controls were within range before and after the event.The field service engineer determined the issue was related to the shift in calibrator signals and was resolved after the customer re-calibrated the assay.The investigation determined the customer's action of recalibration resolved the issue.
 
Additional Manufacturer Narrative
The serial number of the e411 analyzer is (b)(6).The field service engineer proactively replaced the measuring cell and tubing.Preventive maintenance was performed on the analyzer.The photomultiplier tube and blank cell calibrations were performed.Performance testing passed.The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received discrepant results for two patient samples tested with the elecsys ca 125 ii assay on a cobas e411 rack.The initial values were reported outside of the laboratory and questioned by a physician as they were higher than expected.The samples were repeated and these values were deemed correct.The first sample initially resulted in a ca 125 value of 974.9 u/ml and it repeated as 676.2 u/ml.The second sample initially resulted in a ca 125 value of 22259 u/ml and it repeated as 12714 u/ml.

Brand Name
ELECSYS CA 125 II ASSAY
Common Device Name
TEST, EPITHELIAL OVARIAN TUMOR-ASSOCIATED ANTIGEN (CA125)
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20305700
Report Number1823260-2024-02778
Device Sequence Number15350530
Product Code LTK
UDI-Device Identifier04015630945795
UDI-Public04015630945795
Combination Product (Y/N)Y
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K143534
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Catalogue Number11776223161
Device Lot Number77413301
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/05/2024
Supplement Date Received by Manufacturer09/27/2024
Initial Report FDA Received Date09/25/2024
Supplement Report FDA Received Date10/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR
Patient SexFemale